×

zbMATH — the first resource for mathematics

Algebraic vector bundles over the product of an affine curve and the affine line. (English) Zbl 0091.03601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[2] H. Cartan et C. Chevalley, Géométrie algébrique, Séminaire E.N.S., 1955-1956.
[3] P. Samuel, Commutative algebra, Notes by D. Hertzig, Cornell University, 1953.
[4] Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197 – 278 (French). · Zbl 0067.16201 · doi:10.2307/1969915 · doi.org
[5] -, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubriel, 1957-1958.
[6] C. S. Seshadri, Triviality of vector bundles over the affine space \?², Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456 – 458. · Zbl 0081.26603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.